Lupron and menses
1 Replies
TTC39 - May 29

Hello all- I'm 39 and have been TTC for first time 1 1/2 years. My left tube is blocked and I don't ovulate. I started Lupon injectables 10cc on Day 21 of my cycle. I typically get AF day 31/32. I got it the same day I gave myself 1st Lupron shot ???. RE says not connected. Went in for baseline ultrasound and they found a cyst and fibroids and told me not to start Gonal-F. I go in for an ultrasound tomorrow to see if all is good to go. Has anyone else's menses been messed up by Lupron? I just can't believe it's not connected to staring AF early. And it's lasted longer than usual AND it seems to have started up all over again last night. I will hopefully have my first IVF but am worried about all of this murkiness. Any tips, advice, anyone who's been through this? :-\

 

TTC39 - May 31

Not too happy with this forum. Was hoping to get support in some way. Signing off.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question